Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Testicular pain, feeling of a tender lump in that causes pain radiating to lower abdomen, nausea. Reason?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
My right testical aches. There is a Lump that feels a bit like a rope like tangle that is tender.[like getting kicked in the balls] the ache radiates up into lower abdomen. Makes me feel a bit nauseous. Bit of a head ache to. Been dealing with it for 2 days. Been having sex every night for 2 months.
Posted Sat, 15 Jun 2013 in Men's Health
Answered by Dr. Grzegorz Stanko 1 hour later

Thank you for the query.

Such symptoms can be caused by varicocele, inguinal hernia, testicle inflammation, testicle cyst.

Varicocele is an enlargement of venous in the spermatic cord what results with varices. Such varices can be palpated like a rope or noodles. Can be painful, and can cause lower abdominal pain.

Inguinal hernia is a condition caused by weak connective tissue. Due to increased pressure in the abdominal cavity, intestines and fatty tissue gets out from the abdomen. If this happens in the groin (most common), we have an inguinal hernia. Such hernia can reach scrotum and cause a lump and pain. The pain should aggravate when standing and coughing.

Other possible reason of painful lump in the scrotum is a testicle cyst. Some cases of such cyst cause pain however mostly cysts are painless.
Testicle inflammation is also possible however the lump is not characteristic for it.

Every case of testicle pain and lump should be checked with testicle torsion and cancer.
That is why I suggest you to visit your doctor, have physical examination and testis ultrasound. Urine analysis should be also done.

In case of hernia or varicocele, surgery can fix your problem.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor